MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT GRAFT DLVRY - SM; MISC ORTHO SURGICAL INSTR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT GRAFT DLVRY - SM; MISC ORTHO SURGICAL INSTR
Model Number 2878-04-113
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Investigation summary: the concorde lift small graft delivery system (product code: (b)(4), lot number: oa17g004) was returned to the complaint handling unit (chu) on september 13th, 2019.The instrument¿s shaft has bent.The bend is approximately 3 cm from its distal tip.This may have happened if enough force was placed on the shaft that it became plastically deformed.A review of the receiving inspection record (ri) was performed on concorde lift small graft delivery system (product code: 2878-04-113, lot number: oa17g004).This lot was produced as two separate batches: batch #1 consisted of (b)(4) units, which were released to stock on august 7th, 2017.Batch #2 consisted of (b)(4) units, which were released to stock on october 16th, 2017.No discrepancies were observed during the manufacturing process for either batch.As a result, a review of the ri identified no issues during the manufacturing and release of this instrument that could contribute to the problem reported by the customer.This instrument was released accomplishing all quality requirements.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting per procedure (b)(6).The root cause of the graft delivery system tip bending cannot be determined from the samples and the information provided.A potential root cause may be excessive force inadvertently placed on the shaft if the instrument during use, exerting enough force to bend it.No corrective and preventive action (capa) is necessary at this time as no issues could be identified in the manufacturing, or release of this product.Therefore, this complaint will be closed with no further action required.Device history lot a review of the receiving inspection record (ri) was performed on concorde lift small graft delivery system (product code: (b)(4), lot number: oa17g004).This lot was produced as two separate batches: batch #1 consisted of 197 units which were released to stock on august 7th, 2017.Batch #2 consisted of 4 units which were released to stock on october 16th, 2017.No discrepancies were observed during the manufacturing process for either batch.As a result, a review of the ri identified no issues during the manufacturing, and release of this instrument that could contribute to the problem reported by the customer.This instrument was released accomplishing all quality requirements.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the concord lift graft delivery was bent.The product has been quarantined and is available, and is being returned.There was no patient involvement.This complaint involves one (1) device.This report is for (1) concorde lift graft delivery - sm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: g4: awareness date reported on initial report as (b)(6) 2019 but should have been (b)(6) 2020.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE LIFT GRAFT DLVRY - SM
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10696638
Report Number1526439-2020-01984
Device Sequence Number3907732
Product Code LXH
UDI-Device Identifier10705034531267
UDI-Public(01)10705034531267
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2878-04-113
Device Catalogue Number287804113
Device Lot NumberOA17G0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date10/19/2020
Patient Sequence Number1